Yajnik, KS and Afzal, N and Jain, DK (1977) Equilibrium turbulent boundary-layer within the framework of the asymptotic theory. Journal de Mecanique, 16 (3). pp. 441-459.Full text not available from this repository.
Equilibrium turbulent boundary-layer is analyzed within the framework of the asymptotic theory for large Reynolds number. The outer layer has a logarithmic singularity at the inner edge; however, linearity of the equations can be exploited to represent the solution in bounded unknown functions. Calculations of velocity and temperature defect profiles and gross parameters like Clauser's shape factor and the additive coefficient of the logarithmic defect law are compared with experimental results and with earlier calculations. Fairly good agreement clearly suggests that the analysis of the outer layer with boundary conditions at the outer edge and the inner edge (not at the wall) enables one to reduce the empirical input in the form of a closure hypothesis without sacrificing accuracy.
|Item Type:||Journal Article|
|Uncontrolled Keywords:||Asymptotic methods;Equilibrium flow;Reynolds number;Turbulent boundary layer;Mathematical models;Reynolds stress;Temperature profiles|
|Subjects:||MATHEMATICAL AND COMPUTER SCIENCES > Mathematical and Computer Scienes(General)|
|Division/Department:||Aerodynamics, Aerodynamics, Aerodynamics|
|Depositing User:||M/S ICAST NAL|
|Date Deposited:||05 Dec 2006|
|Last Modified:||13 Oct 2015 13:27|
Actions (login required)